RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 45, Issue 6(276)  


Probability representations of solutions of the Cauchy problem for quantum mechanical equations
A. A. Konstantinov, V. P. Maslov, A. M. Chebotarev
3
Growth in varieties of Lie algebras
S. P. Mishchenko
25
Klein surfaces
S. M. Natanzon
47
Topological classification of integrable non-degenerate Hamiltonians on a constant energy three-dimensional sphere
Nguyen Tien Zung, A. T. Fomenko
91
Vadim Arsen'evich Efremovich (obituary)
V. S. Makarov, A. A. Mal'tsev, S. P. Novikov, S. S. Ryshkov, E. S. Tikhomirova, A. S. Schwarz
113

In the Moscow Mathematical Society
Administrative meeting of the Moscow Mathematical Society, June 12, 1990
115
Communications of the Moscow Mathematical Society
Many-valued logics and their algebras
O. M. Anshakov, S. V. Rychkov
123
On a system of differential equations admitting a representation of zero curvature
A. V. Balandin
125
On the Lagrangian approach to the hydrodynamics of a viscous incompressible fluid
Yu. E. Gliklikh
127
Groups of Lie type over $PI$-rings
I. Z. Golubchik
129
Asymptotically additive integrals of motion of one-dimensional particles with an unpaired translation-invariant interaction
B. M. Gurevich
131
The connection between the complete ring of quotients of the ring of continuous functions, regular completion, and Hausdorff–Sierpiski extensions
V. K. Zakharov
133
The isomonodromy approach in the theory of two-dimensional quantum gravitation
A. R. Its, A. V. Kitaev, A. S. Fokas
135
The negativeness of the curvatures of groups of diffeomorphisms for locally Euclidean manifolds
A. M. Lukatskii
137
Embedding of Lie superalgebras of countable rank in Lie superalgebras with two generators
A. A. Mikhalev
139
Formation of the singularities of solutions of a model system of equations of meteorology
O. S. Rozanova
141
The vertical structure of atmospheric vibrations: double completeness of the eigenfunctions of the problem
S. A. Stepin
143
On a theorem of Cvetkovi in graph theory
S. P. Strunkov
145
On the structure of division algebras of index $2^m$
G. M. Tomanov
147
Rings of quotients and distributive rings
A. A. Tuganbaev
149
The variety of structures of nilpotent Lie algebras
Yu. B. Khakimdzhanov
151
On the local finite-dimensionality of algebraic Lie algebras
A. D. Chanyshev
153
On the algebraic independence of the values of hypergeometric $E$-functions
M. A. Cherepnev
155
On removable singularities of solutions of linear differential equations in Sobolev spaces
A. A. Chesnokov
157
Open openly covering maps
V. Sh. Yusufov
159

Mathematical Events in the USSR and abroad
Vyacheslav Vasil'evich Stepanov (on the centenary of his birth)
A. D. Myshkis, O. A. Oleinik
161
Recollections of Vyacheslav Vasil'evich Stepanov (on the centenary of his birth)
B. V. Gnedenko
165
Soviet-Indian Symposium “Algebraic Groups and Lie Algebras”
A. S. Dzhumadil'daev, V. P. Platonov
171
  Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019